Open Journal of Discrete Mathematics

Vol.8 No.1(2018), Paper ID 82078, 13 pages

DOI:10.4236/ojdm.2018.81003

 

Search for Monic Irreducible Polynomials with Decimal Equivalents of Polynomials over Galois Field GF(pq)

 

Sankhanil Dey, Ranjan Ghosh

 

Institute of Radio Physics and Electronics, University of Calcutta, Kolkata, India
Institute of Radio Physics and Electronics, University of Calcutta, Kolkata, India

 

Copyright © 2018 Sankhanil Dey, Ranjan Ghosh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dey, S. and Ghosh, R. (2018) Search for Monic Irreducible Polynomials with Decimal Equivalents of Polynomials over Galois Field GF(pq). Open Journal of Discrete Mathematics, 8, 21-33. doi: 10.4236/ojdm.2018.81003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.